# SDR ASAA2025022056299

- Difficulty date: February 20, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 6,905 hours, 1,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 508827
- Condition: No Test
- Location: Zone 200
- Part time: 6,905 hours, 1,933 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY CHECK LH FORWARD DOOR EXIT SIGN BATTERY FAILED. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M7675 AND PERFORMED INSTALLATION TEST OF M1675 BATTERY PACK IAW B737 AMM 33-51-06-960-802. OPS CHECK GOOD. SRXR430X.
